# SDR AALA201512289002

- Difficulty date: December 26, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 4,747 hours, 1,913 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLIGHT ATTENDANT REPORTS THAT THE CIDS PANEL INDICATES LOW PRESS ON 2R DOOR.  SERVICED R2 DOOR DAMPER CYLINDER IAW AMM 52-10-00.
